Alert archive / California / Small Craft Advisories in 2012
Small Craft Advisory 81, NWS San Francisco Bay Area, CA
NWS San Francisco Bay Area, CA issued this small craft advisory at Jun 9, 2012, 8:59 AM PDT. It took effect at Jun 9, 2012, 2:09 PM PDT. It was in force for 13 hr.
The area
The counties it named.
The facts
- Issued
- Jun 9, 2012, 8:59 AM PDT (15:59 UTC)
- In effect from
- Jun 9, 2012, 2:09 PM PDT
- Expired
- Jun 10, 2012, 3:23 AM PDT
- In force
- 13 hr
- Issued by
- NWS San Francisco Bay Area, CA
The text
As transmitted, in the capitals the NWS used until 2016.
787 WHUS76 KMTR 091559 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA 859 AM PDT SAT JUN 9 2012 PZZ575-100000- /O.UPG.KMTR.SC.Y.0080.000000T0000Z-120610T1500Z/ /O.NEW.KMTR.GL.W.0017.120609T1559Z-120610T0400Z/ /O.EXB.KMTR.SC.Y.0076.120610T0400Z-120610T1500Z/ WATERS FROM PIGEON PT. TO PT. PIEDRAS BLANCAS CA FROM 10 TO 60 NM- 859 AM PDT SAT JUN 9 2012 ...GALE WARNING IN EFFECT UNTIL 9 PM PDT THIS EVENING... ...SMALL CRAFT ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 8 AM PDT SUNDAY... THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT UNTIL 9 PM PDT THIS EVENING. A SMALL CRAFT ADVISORY HAS ALSO BEEN ISSUED. THIS SMALL CRAFT ADVISORY IS IN EFFECT FROM 9 PM THIS EVENING TO 8 AM PDT SUNDAY. * WINDS AND WAVES: NORTHERLY WINDS BETWEEN 20 TO 30 KT WITH FREQUENT GUSTS TO 35 KT WILL BE PRESENT THROUGH THIS EVENING. THESE WINDS WILL GENERATE STEEP FRESH SWELLS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ565-100000- /O.UPG.KMTR.SC.Y.0076.000000T0000Z-120610T1000Z/ /O.NEW.KMTR.GL.W.0017.120609T1559Z-120610T0400Z/ /O.NEW.KMTR.SC.Y.0081.120610T0400Z-120610T1000Z/ POINT PINOS TO POINT PIEDRAS BLANCAS TO 10 NM- 859 AM PDT SAT JUN 9 2012 ...GALE WARNING IN EFFECT UNTIL 9 PM PDT THIS EVENING... ...SMALL CRAFT ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 3 AM PDT SUNDAY... THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT UNTIL 9 PM PDT THIS EVENING. A SMALL CRAFT ADVISORY HAS ALSO BEEN ISSUED. THIS SMALL CRAFT ADVISORY IS IN EFFECT FROM 9 PM THIS EVENING TO 3 AM PDT SUNDAY. * WINDS AND WAVES: NORTHERLY WINDS BETWEEN 20 AND 30 KT WITH FREQUENT GUSTS TO 35 KT WILL CONTINUE THROUGH THIS EVENING. THESE WINDS WILL GENERATE STEEP FRESH SWELLS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ545-100000- /O.NEW.KMTR.RB.Y.0031.120609T1559Z-120610T0400Z/ /O.CON.KMTR.SC.Y.0076.000000T0000Z-120610T0900Z/ POINT REYES TO PIGEON POINT TO 10 NM- 859 AM PDT SAT JUN 9 2012 ...SMALL CRAFT ADVISORY FOR ROUGH BAR IN EFFECT UNTIL 9 PM PDT THIS EVENING... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM PDT SUNDAY... THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL CRAFT ADVISORY FOR ROUGH BAR...WHICH IS IN EFFECT UNTIL 9 PM PDT THIS EVENING. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM PDT SUNDAY. * WINDS AND WAVES: NORTHERLY WINDS BETWEEN 15 AND 25 KT WILL CONTINUE THROUGH LATE TONIGHT. THESE WINDS WILL GENERATE STEEP FRESH SWELLS. * SEAS: COMBINED SEAS 7 TO 9 FEET WITH A DOMINANT PERIOD OF 9 SECONDS. * FIRST EBB: 2.0 KNOTS AT 8:11 AM THIS MORNING. * SECOND EBB: 1.3 KNOTS AT 9:16 PM THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A SMALL CRAFT ADVISORY FOR ROUGH BAR MEANS THAT SEAS ARE EXPECTED TO BE HAZARDOUS TO MARINERS. BOATS SMALLER THAN 10 METERS SHOULD EXERCISE EXTREME CAUTION ON THE SAN FRANCISCO BAR. && $$ PZZ570-100000- /O.CON.KMTR.SC.Y.0079.000000T0000Z-120614T1300Z/ WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 10 TO 60 NM- 859 AM PDT SAT JUN 9 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM PDT THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM PDT THURSDAY. * WINDS AND WAVES: NORTHWESTERLY WINDS OF 20 TO 30 KT WILL CONTINUE THROUGH THE FORECAST PERIOD. THESES STRONG WINDS WILL GENERATE STEEP FRESH SWELLS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ540-100000- /O.CON.KMTR.SC.Y.0076.000000T0000Z-120614T1300Z/ POINT ARENA TO POINT REYES TO 10 NM- 859 AM PDT SAT JUN 9 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM PDT THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM PDT THURSDAY. * WINDS AND WAVES: NORTHWESTERLY WINDS OF 20 TO 30 KT WILL CONTINUE THROUGH THE FORECAST PERIOD. THESES STRONG WINDS WILL GENERATE STEEP FRESH SWELLS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ560-100000- /O.CON.KMTR.SC.Y.0076.000000T0000Z-120610T0400Z/ PIGEON POINT TO POINT PINOS TO 10 NM- 859 AM PDT SAT JUN 9 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING. * WINDS AND WAVES: NORTHWESTERLY WINDS OF 15 TO 25 KT WILL CONTINUE THROUGH THIS EVENING. THESE WINDS WILL GENERATE STEEP FRESH SWELLS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ530-100000- /O.CON.KMTR.SC.Y.0080.120609T2000Z-120610T0300Z/ SAN FRANCISCO/SAN PABLO/SUISUN BAYS AND THE WEST DELTA- 859 AM PDT SAT JUN 9 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 8 PM PDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 8 PM PDT THIS EVENING. * WINDS: WEST WINDS WILL INCREASE TO 15 AND 25 KT THIS AFTERNOON AND PERSIST THROUGH THE EVENING HOURS. LOCAL GUSTS TO 35 KT ARE POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ535-100000- /O.CON.KMTR.SC.Y.0080.120609T2000Z-120610T0300Z/ MONTEREY BAY- 859 AM PDT SAT JUN 9 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 8 PM PDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 8 PM PDT THIS EVENING. * WINDS AND WAVES: WEST WINDS WILL INCREASE TO 15 AND 25 KT THIS AFTERNOON AND PERSIST THROUGH THE EVENING HOURS. LOCAL GUSTS TO 30 KT ARE POSSIBLE. THESES STRONG WINDS WILL GENERATE STEEP FRESH SWELLS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/SANFRANCISCO
3 follow-up statements
034 WHUS76 KMTR 092109 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA 209 PM PDT SAT JUN 9 2012 PZZ575-100515- /O.CAN.KMTR.GL.W.0017.000000T0000Z-120610T0400Z/ /O.EXT.KMTR.SC.Y.0076.120609T2109Z-120611T1000Z/ WATERS FROM PIGEON PT. TO PT. PIEDRAS BLANCAS CA FROM 10 TO 60 NM- 209 PM PDT SAT JUN 9 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PDT MONDAY... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS CANCELLED THE GALE WARNING. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 3 AM PDT MONDAY. * WINDS AND WAVES: NORTHERLY WINDS BETWEEN 20 AND 30 KT WILL SUBSIDE TO 15 TO 25 KT ON SUNDAY. THESE WINDS WILL GENERATE STEEP FRESH SWELLS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ565-100515- /O.CAN.KMTR.GL.W.0017.000000T0000Z-120610T0400Z/ /O.EXT.KMTR.SC.Y.0081.120609T2109Z-120610T1000Z/ POINT PINOS TO POINT PIEDRAS BLANCAS TO 10 NM- 209 PM PDT SAT JUN 9 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PDT SUNDAY... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS CANCELLED THE GALE WARNING. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 3 AM PDT SUNDAY. * WINDS: NORTHERLY WINDS BETWEEN 15 AND 25 KT WILL SUBSIDE TO 5 TO 15 KT AFTER MIDNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ545-100515- /O.EXT.KMTR.SC.Y.0076.000000T0000Z-120610T1000Z/ /O.CON.KMTR.RB.Y.0031.000000T0000Z-120610T0400Z/ POINT REYES TO PIGEON POINT TO 10 NM- 209 PM PDT SAT JUN 9 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PDT SUNDAY... ...SMALL CRAFT ADVISORY FOR ROUGH BAR REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 3 AM PDT SUNDAY. A SMALL CRAFT ADVISORY FOR ROUGH BAR REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING. * WINDS: NORTHERLY WINDS BETWEEN 15 AND 25 KT WILL SUBSIDE TO 5 TO 15 KT EARLY ON SUNDAY. * SEAS: COMBINED SEAS 7 TO 9 FEET WITH A DOMINANT PERIOD OF 9 SECONDS. * FIRST EBB: 1.3 KNOTS AT 9:16 PM THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A SMALL CRAFT ADVISORY FOR ROUGH BAR MEANS THAT SEAS ARE EXPECTED TO BE HAZARDOUS TO MARINERS. BOATS SMALLER THAN 10 METERS SHOULD EXERCISE EXTREME CAUTION ON THE SAN FRANCISCO BAR. && $$ PZZ530-100400- /O.EXT.KMTR.SC.Y.0080.000000T0000Z-120610T0400Z/ SAN FRANCISCO/SAN PABLO/SUISUN BAYS AND THE WEST DELTA- 209 PM PDT SAT JUN 9 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM PDT THIS EVENING... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 9 PM PDT THIS EVENING. * WINDS: WEST WINDS WILL INCREASE TO 15 AND 25 KT THIS AFTERNOON AND PERSIST THROUGH THE EVENING HOURS. LOCAL GUSTS TO 35 KT ARE POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ535-100400- /O.EXT.KMTR.SC.Y.0080.000000T0000Z-120610T0400Z/ MONTEREY BAY- 209 PM PDT SAT JUN 9 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM PDT THIS EVENING... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 9 PM PDT THIS EVENING. * WINDS AND WAVES: WEST WINDS BETWEEN 15 AND 25 KT WILL SUBSIDE TO 5 TO 15 KT AFTER MIDNIGHT. THESE WINDS WILL GENERATE STEEP FRESH SWELLS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ570-100515- /O.CON.KMTR.SC.Y.0079.000000T0000Z-120614T1300Z/ WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 10 TO 60 NM- 209 PM PDT SAT JUN 9 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM PDT THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM PDT THURSDAY. * WINDS AND WAVES: NORTHWESTERLY WINDS OF 20 TO 30 KT WILL CONTINUE THROUGH THE FORECAST PERIOD. THESES STRONG WINDS WILL GENERATE STEEP FRESH SWELLS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ540-100515- /O.CON.KMTR.SC.Y.0076.000000T0000Z-120614T1300Z/ POINT ARENA TO POINT REYES TO 10 NM- 209 PM PDT SAT JUN 9 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM PDT THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM PDT THURSDAY. * WINDS AND WAVES: NORTHERLY WINDS BETWEEN 15 AND 25 KT WILL CONTINUE THROUGH MUCH OF THE FORECAST. THESE WINDS WILL GENERATE STEEP FRESH SWELLS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ560-100400- /O.CON.KMTR.SC.Y.0076.000000T0000Z-120610T0400Z/ PIGEON POINT TO POINT PINOS TO 10 NM- 209 PM PDT SAT JUN 9 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING. * WINDS AND WAVES: NORTHWESTERLY WINDS OF 15 TO 25 KT WILL CONTINUE THROUGH THIS EVENING. THESE WINDS WILL GENERATE STEEP FRESH SWELLS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/SANFRANCISCO
219 WHUS76 KMTR 100332 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA 832 PM PDT SAT JUN 9 2012 PZZ530-535-100445- /O.CAN.KMTR.SC.Y.0080.000000T0000Z-120610T0400Z/ SAN FRANCISCO/SAN PABLO/SUISUN BAYS AND THE WEST DELTA- MONTEREY BAY- 832 PM PDT SAT JUN 9 2012 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS CANCELLED THE SMALL CRAFT ADVISORY. $$ PZZ545-101145- /O.EXT.KMTR.RB.Y.0031.000000T0000Z-120610T1300Z/ /O.EXT.KMTR.SC.Y.0076.000000T0000Z-120610T1100Z/ POINT REYES TO PIGEON POINT TO 10 NM- 832 PM PDT SAT JUN 9 2012 ...SMALL CRAFT ADVISORY FOR ROUGH BAR NOW IN EFFECT UNTIL 6 AM PDT SUNDAY... ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM PDT SUNDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 4 AM PDT SUNDAY. THE SMALL CRAFT ADVISORY FOR ROUGH BAR IS NOW IN EFFECT UNTIL 6 AM PDT SUNDAY. * WINDS: NORTHERLY WINDS BETWEEN 15 AND 25 KT WILL SUBSIDE TO 5 TO 15 KT EARLY ON SUNDAY. * SEAS: COMBINED SEAS 7 TO 9 FEET WITH A DOMINANT PERIOD OF 9 SECONDS. * FIRST EBB: 1.3 KNOTS AT 9:16 PM THIS EVENING. * SECOND EBB: 1.6 KNOTS AT 9:16 AM SUNDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A SMALL CRAFT ADVISORY FOR ROUGH BAR MEANS THAT SEAS ARE EXPECTED TO BE HAZARDOUS TO MARINERS. BOATS SMALLER THAN 10 METERS SHOULD EXERCISE EXTREME CAUTION ON THE SAN FRANCISCO BAR. && $$ PZZ560-101100- /O.EXT.KMTR.SC.Y.0076.000000T0000Z-120610T1100Z/ PIGEON POINT TO POINT PINOS TO 10 NM- 832 PM PDT SAT JUN 9 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM PDT SUNDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 4 AM PDT SUNDAY. * WINDS AND WAVES: NORTHWESTERLY WINDS OF 15 TO 25 KT WILL CONTINUE THROUGH THIS EVENING. THESE WINDS WILL GENERATE STEEP FRESH SWELLS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ565-101100- /O.EXT.KMTR.SC.Y.0081.000000T0000Z-120610T1100Z/ POINT PINOS TO POINT PIEDRAS BLANCAS TO 10 NM- 832 PM PDT SAT JUN 9 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM PDT SUNDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 4 AM PDT SUNDAY. * WINDS: NORTHERLY WINDS BETWEEN 15 AND 25 KT WILL SUBSIDE TO 5 TO 15 KT AFTER MIDNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ570-101145- /O.CON.KMTR.SC.Y.0079.000000T0000Z-120614T1300Z/ WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 10 TO 60 NM- 832 PM PDT SAT JUN 9 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM PDT THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM PDT THURSDAY. * WINDS AND WAVES: NORTHWESTERLY WINDS OF 20 TO 30 KT WILL CONTINUE THROUGH THE FORECAST PERIOD. THESES STRONG WINDS WILL GENERATE STEEP FRESH SWELLS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ540-101145- /O.CON.KMTR.SC.Y.0076.000000T0000Z-120614T1300Z/ POINT ARENA TO POINT REYES TO 10 NM- 832 PM PDT SAT JUN 9 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM PDT THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM PDT THURSDAY. * WINDS AND WAVES: NORTHERLY WINDS BETWEEN 15 AND 25 KT WILL CONTINUE THROUGH MUCH OF THE FORECAST. THESE WINDS WILL GENERATE STEEP FRESH SWELLS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ575-101145- /O.CON.KMTR.SC.Y.0076.000000T0000Z-120611T1000Z/ WATERS FROM PIGEON PT. TO PT. PIEDRAS BLANCAS CA FROM 10 TO 60 NM- 832 PM PDT SAT JUN 9 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT MONDAY. * WINDS AND WAVES: NORTHERLY WINDS BETWEEN 20 AND 30 KT WILL SUBSIDE TO 15 TO 25 KT ON SUNDAY. THESE WINDS WILL GENERATE STEEP FRESH SWELLS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/SANFRANCISCO
541 WHUS76 KMTR 101023 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA 323 AM PDT SUN JUN 10 2012 PZZ545-101600- /O.CAN.KMTR.SC.Y.0076.000000T0000Z-120610T1100Z/ /O.EXT.KMTR.RB.Y.0031.000000T0000Z-120610T1600Z/ POINT REYES TO PIGEON POINT TO 10 NM- 323 AM PDT SUN JUN 10 2012 ...SMALL CRAFT ADVISORY FOR ROUGH BAR NOW IN EFFECT UNTIL 9 AM PDT THIS MORNING... ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS CANCELLED THE SMALL CRAFT ADVISORY. THE SMALL CRAFT ADVISORY FOR ROUGH BAR IS NOW IN EFFECT UNTIL 9 AM PDT THIS MORNING. * SEAS: COMBINED SEAS 7 TO 10 FEET WITH A DOMINANT PERIOD OF 9 SECONDS DECREASING TO LESS THAN 10 FEET LATER THIS MORNING. * FIRST EBB: 1.6 KNOTS AT 9:16 AM SUNDAY MORNING. * SECOND EBB: 1.3 KNOTS AT 10:12 PM SUNDAY EVENING PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR ROUGH BAR MEANS THAT SEAS ARE EXPECTED TO BE HAZARDOUS TO MARINERS. BOATS SMALLER THAN 10 METERS SHOULD EXERCISE EXTREME CAUTION ON THE SAN FRANCISCO BAR. && $$ PZZ560-101130- /O.CAN.KMTR.SC.Y.0076.000000T0000Z-120610T1100Z/ PIGEON POINT TO POINT PINOS TO 10 NM- 323 AM PDT SUN JUN 10 2012 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS CANCELLED THE SMALL CRAFT ADVISORY. $$ PZZ565-101130- /O.CAN.KMTR.SC.Y.0081.000000T0000Z-120610T1100Z/ POINT PINOS TO POINT PIEDRAS BLANCAS TO 10 NM- 323 AM PDT SUN JUN 10 2012 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS CANCELLED THE SMALL CRAFT ADVISORY. $$ PZZ540-101830- /O.EXT.KMTR.SC.Y.0076.000000T0000Z-120612T1200Z/ POINT ARENA TO POINT REYES TO 10 NM- 323 AM PDT SUN JUN 10 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 AM PDT TUESDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 5 AM PDT TUESDAY. * WINDS AND WAVES: NORTHERLY WINDS BETWEEN 15 AND 25 KT WILL CONTINUE THROUGH MONDAY NIGHT. THESE WINDS WILL GENERATE STEEP FRESH SWELLS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ570-101830- /O.CON.KMTR.SC.Y.0079.000000T0000Z-120614T1300Z/ WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 10 TO 60 NM- 323 AM PDT SUN JUN 10 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM PDT THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM PDT THURSDAY. * WINDS AND WAVES: NORTHWESTERLY WINDS OF 20 TO 30 KT WILL CONTINUE THROUGH THE FORECAST PERIOD. THESES STRONG WINDS WILL GENERATE STEEP FRESH SWELLS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ575-101830- /O.CON.KMTR.SC.Y.0076.000000T0000Z-120611T1000Z/ WATERS FROM PIGEON PT. TO PT. PIEDRAS BLANCAS CA FROM 10 TO 60 NM- 323 AM PDT SUN JUN 10 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT MONDAY. * WINDS AND WAVES: NORTHERLY WINDS BETWEEN 20 AND 30 KT WILL SUBSIDE TO 15 TO 25 KT ON SUNDAY. THESE WINDS WILL GENERATE STEEP FRESH SWELLS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/SANFRANCISCO
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Francisco Bay Area, CA wrote its last area forecast discussion before this small craft advisory went out at Jun 9, 5:19 AM PDT, 3 hours 40 minutes earlier.
Area forecast discussion, Jun 9, 5:19 AM PDT, 3 hours 40 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
519 AM PDT SAT JUN 9 2012
...A WARM AND DRY WEEKEND AHEAD...
...LOCALLY BREEZY CONDITIONS THIS AFTERNOON AND EVENING...
.DISCUSSION...AS OF 3:00 AM PDT SATURDAY...CLEAR NIGHT TONIGHT
ACROSS THE ENTIRE CWA THANKS TO A ROBUST NORTHERLY SURFACE
GRADIENT ABOVE 7 MB WITH JUST 2.5 FROM THE WEST. WITH ALL
INDICATIONS OF THE NORTHERLY PIECE BECOMING EVEN STRONGER THROUGH
THE DAY...SUNNY CONDITIONS WILL PREVAIL FOR OUR ENTIRE AREA.
SYNOPTICALLY...AN INSIDE SLIDER NEAR CA/OR WILL CONTINUE TO
PROGRESS TO THE EAST WHILE AT THE SURFACE HIGH PRESSURE BUILDS IN
FROM THE NORTH. BOTH OF THESE FEATURES ARE COMBINING TO PRODUCT
THE GUSTY WINDS THAT WE HAD YESTERDAY AND CAN EXPECT TO HAVE AGAIN
TODAY. IN FACT...YESTERDAY SFO ENDED UP GUSTING OVER 50 MPH
BRIEFLY AND COULD DO THE SAME TODAY. THE STRONG OFFSHORE FLOW WILL HELP
TO BOOST HIGHS OVER THE NEXT COUPLE OF DAYS WITH WIDESPREAD 80S
AND 90S FOR INLAND SPOTS WHILE MANY COASTAL AREA SEE UPPER 60S TO
UPPER 70. MODELS SHOW 850/925 MB SPEEDS PEAKING THIS EVENING WHICH
WILL COINCIDE WITH THE STRONGEST SURFACE GRADIENT. DUE TO THE
PROXIMITY OF THE UPPER LEVEL LOW...NORTH BAY MOUNTAINS AND EAST BAY
HILLS SHOULD SEE THE STRONGEST GUSTS WITH 35-45 MPH LOOKING VERY
LIKELY. THE WINDS WILL SLOWLY EASE OVERNIGHT HOWEVER WARM AIR
ALOFT COMBINED WITH LOCAL 10-20 MPH WILL MAKE FOR ELEVATED FIRE
WEATHER CONCERNS. (SEE FIRE WEATHER DISCUSSION BELOW).
TEMPERATURES ALONG THE COAST WILL MODERATE FOR MONDAY AS THE
ONSHORE FLOW STARTS TO PICK UP A BIT. MODEL GUIDANCE IS LESS CLEAR
FOR INLAND AREAS WITH ONE SUITE SHOWING THAT TEMPERATURES WILL
EVEN SLIGHTLY COOL INLAND WHILE ANOTHER GROUP HAVE A FEW DEGREES
OF WARMING. MOSTLY WENT WITH A COMPROMISE THAT DROPS TEMPS A BIT
FOR PLACES CLOSE TO THE COAST AND ONLY SLIGHTLY DIFFERENT FOR
INLAND AREAS.
TEMPERATURES WILL COOL FOR THE REMAINDER OF NEXT WORK WEEK AS THE
RIDGE AT THE SURFACE WEAKENS AND THE FLOW ALOFT BECOMES MORE
ZONAL. COASTAL CLOUDS WILL RETURN ESPECIALLY BY THURSDAY MORNING. BY
FRIDAY MANY INLAND SPOTS WILL BE BACK IN THE 70S.
FINALLY...IT IS WORTH NOTING THAT FOR THE PAST FEW RUNS THE ECMWF
HAD DEPICTED AN UNUSUALLY STRONG LATE-SEASON TROF/LOW PRESSURE
MOVING OVERHEAD AT THE END OF NEXT WEEK. THE LATEST GUIDANCE HAS
BACKED OFF ON THAT SOLUTION AND IS TRENDING MORE TO THE MORE
MODERATE GFS.
&&
.AVIATION...AS OF 5:20 AM PDT SATURDAY...A STRONG NORTHERLY
GRADIENT WILL PERSIST ACROSS THE REGION TODAY MAINTAINING MAINLY
CLEAR SKIES OVER AREA TERMINALS. MODERATE ONSHORE FLOW WILL
STRENGTHEN THIS AFTERNOON AS THE SEABREEZE KICKS IN.
OTHERWISE...VFR CONDITIONS WILL PREVAIL ACROSS THE REGION.
VICINITY OF KSFO...VFR CONDITIONS WILL PERSIST THROUGH THE FORECAST
PERIOD OVER BAY AREA TERMINALS. SUSTAINED WEST WINDS AROUND 10 KT
WILL CONTINUE THROUGH THE MORNING HOURS THEN INCREASE TO AROUND 20
TO 30 KT WITH GUSTS NEAR 40 KT POSSIBLE THIS AFTERNOON. AN AIRPORT
WEATHER WARNING HAS BEEN ISSUED FOR FOR STRONG WINDS FROM 21Z (2 PM
PDT) THIS AFTERNOON UNTIL 04Z (9 PM PDT) THIS EVENING. (FOR MORE
DETAILS SEE...WWUS86 SFOAWWSFO.)
KSFO BRIDGE APPROACH...SIMILAR TO KSFO.
MONTEREY BAY AREA TERMINALS...VFR CONDITIONS AND LIGHT TO MODERATE
WEST WINDS EXPECTED THROUGH THE MORNING HOURS. WINDS WILL RAMP UP
AGAIN THIS AFTERNOON TO AROUND 15 TO 20 KT WITH GUSTS TO 25 KT
POSSIBLE.
&&
.FIRE WEATHER...AS OF 9:10 PM PDT FRIDAY...NORTHWEST WINDS HAD
INCREASED BY LATE FRIDAY AND GUSTS UP TO 30 MPH WERE BEING
OBSERVED IN THE COASTAL HILLS ON FRIDAY EVENING. RH VALUES WERE
STILL RELATIVELY HIGH WITH A SLIGHT ONSHORE COMPONENT TO THE LOW
LEVEL FLOW. WINDS WILL TURN MORE TO THE NORTH LATER TONIGHT AND
INTO SATURDAY AND INCREASE FURTHER...PEAKING ON SATURDAY EVENING
WHEN LOCAL GUSTS UP TO 40 MPH ARE POSSIBLE. THE INCREASING
OFFSHORE FLOW WILL MEAN RATHER POOR RELATIVE HUMIDITY RECOVERIES
TONIGHT AND VERY POOR RECOVERIES ON SATURDAY NIGHT. WINDS ARE
FORECAST TO DECREASE LATE SATURDAY NIGHT AND BE MUCH LIGHTER BY
SUNDAY. BUT WARM AND VERY DRY CONDITIONS WILL CONTINUE INTO
MONDAY...AND EVEN TUESDAY FOR THE INLAND HILLS. MUCH COOLER
CONDITIONS AND ONSHORE FLOW WILL DEVELOP BY THE MIDDLE OF NEXT
WEEK.
HEADLINES HAVE BEEN ADDED TO THE FIRE WEATHER PLANNING FORECAST
DRAWING ATTENTION TO THE DRY GUSTY NORTHERLY WINDS IN THE HILLS
THIS WEEKEND.
&&
.MTR WATCHES/WARNINGS/ADVISORIES...
.TDAY...SCA...PIGEON PT TO PT PINOS 0-10 NM
SCA...PT ARENA TO PT REYES 0-10 NM
SCA...PT ARENA TO PIGEON PT 10-60 NM
SCA...PIGEON PT TO PT PIEDRAS BLANCAS 10-60 NM
SCA...PT REYES TO PIGEON PT 0-10 NM
SCA...PT PINOS TO PT PIEDRAS BLANCAS 0-10 NM
SCA...SF BAY FROM 1 PM
SCA...MRY BAY FROM 1 PM
&&
PUBLIC FORECAST: BELL
AVIATION/MARINE: CW
FIRE WEATHER: DYKEMAThe office that day
Everything else NWS San Francisco Bay Area, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 9, 8:59 AM PDT | Gale Warning | MTR | 5 hr | |
| Jun 9, 8:59 AM PDT | Small Craft Advisory for Rough Bar | MTR | 24 hr | |
| Jun 9, 3:11 PM PDT | Red Flag Warning | MTR | 41 hr |
Nearby
Small Craft Advisories in California, 2012Every small craft advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.